MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OverStitch Endoscopic Suture System; Endoscopic Tissue Approximation Device

BOSTON SCIENTIFIC CORPORATION OverStitch Endoscopic Suture System; Endoscopic Tissue Approximation Device
Model Number M00505410
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an overstitch endoscopic suture system was used during a fistula closure procedure performed on (b)(6) 2026.During the procedure, the suture broke and the distal tip that is mounted onto the scope along with the catheter became loose.The procedure was completed with a different device.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block h6 device code a0401 is being used to capture the reportable event of suture break.Device code a0501 is being used to capture the reportable event of cap detachment of device or device component.

Brand Name
OverStitch Endoscopic Suture System
Common Device Name
Endoscopic Tissue Approximation Device
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50884200
Report Number3005099803-2026-03929
Device Sequence Number10717969
Product Code OCW
UDI-Device Identifier00191506060091
UDI-Public(01)00191506060091(17)290321(10)38896635
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K081853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00505410
Device Catalogue NumberM00505410
Device Lot Number0038896635
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured03/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown